# SDR SWAA2021101922835

- Difficulty date: September 24, 2021
- Submitted: October 19, 2021
- Operation: Air carrier
- Aircraft: N227WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34450
- Aircraft time: 53,921 hours, 32,067 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 25L LOCATED BS 540 AT FWD CARGO COMPARTMENT ; 2021-437310 / [24] REPAIRED STRINGER 25L LOCATED BTW BS500D TO BS540 IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1 FIG. 206. AND DAWING # 143A3230 REV. J.; [25] CERTIFIED STEP 23.; [26] REPAIRED STRINGER 25L LOCATED BTW BS500D TO BS540 IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1 FIG. 206. AND DAWING # 143A3230,NG,NRC,2021-10-06 08:35:32,16Y,Y,MX,0,0,,CRACK STRINGER 25L LOCATED BS 540 AT FWD CARGO COMPARTMENT ; 2021-437310"
